# SDR CALA2020020200293

- Difficulty date: January 27, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 57,997 hours, 25,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347715120200
- Condition: Corroded
- Location: Frames 55-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTING PLATE FOR AFT PIT TORSION BOX COVER AND THRESHOLD HAS CORROSION FROM FR55 TO FR59 - SUPPORT TASK - GENERATED BY MECH V061644 ON N/R 9292385 AT HAECO LCQ REMOVED AND REPLACED CONNECTING PLATE FOR THE AFT PIT TORSION BO X COVER AND THRESHOLD IAW A319 SRM 51-72-11. PERFORMED BY MECH V061644 AND INSP BY V077960.
